Alert archive / New Jersey / Gale Watches in 2014
Gale Watch 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Sep 23, 2014, 3:22 PM EDT. It took effect at Sep 24, 2014, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 23, 2014, 3:22 PM EDT (19:22 UTC)
- In effect from
- Sep 24, 2014, 8:00 PM EDT
- Expired
- Sep 24, 2014, 3:55 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
377 WHUS71 KPHI 231922 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EDT TUE SEP 23 2014 ANZ431-451>455-240830- /O.EXT.KPHI.SC.Y.0080.140924T1000Z-140925T0000Z/ /O.NEW.KPHI.GL.A.0014.140925T0000Z-140925T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 322 PM EDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 8 PM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET. * TIMING...SMALL CRAFT CONDITIONS WILL ARRIVE WEDNESDAY MORNING. WINDS MAY INCREASE TO GALES WEDNESDAY NIGHT AND PERSIST INTO THURSDAY MORNING. WINDS AND SEAS WILL DIMINISH FROM SOUTH TO NORTH LATER THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-450-240830- /O.CON.KPHI.SC.Y.0080.140924T1000Z-140925T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 322 PM EDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EDT THURSDAY... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET ON THE OCEAN AND 2 TO 3 FEET OVER NORTHERN DELAWARE BAY. * TIMING...WEDNESDAY AND WEDNESDAY NIGHT. A GALE WATCH HAS BEEN ISSUED FOR THE ADJACENT WATERS...AND MAY BE NEEDED IN FUTURE FORECASTS FOR THE NORTHERN DELAWARE BAY AND THE NORTHERN NEW JERSEY COASTAL WATERS. THE ENHANCED WINDS AND SEAS WILL LIKELY CONTINUE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
240 WHUS71 KPHI 240755 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT WED SEP 24 2014 ANZ451-452-242100- /O.CAN.KPHI.SC.Y.0080.140924T1000Z-140925T0000Z/ /O.UPG.KPHI.GL.A.0014.140925T0000Z-140925T1000Z/ /O.NEW.KPHI.GL.W.0018.140925T0300Z-140925T1500Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 355 AM EDT WED SEP 24 2014 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...ATLANTIC COASTAL WATERS FROM LONG BEACH ISLAND TO SANDY HOOK. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. * TIMING...GUSTS ABOVE 25 KT WILL BE POSSIBLE THROUGH THE DAY TODAY...BUT GALE CONDITIONS COULD ARRIVE AS EARLY AS THIS EVENING. THE STRONGEST WINDS ARE EXPECTED AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-453>455-242100- /O.UPG.KPHI.SC.Y.0080.140924T1000Z-140925T0000Z/ /O.NEW.KPHI.GL.W.0018.140924T2100Z-140925T0600Z/ /O.UPG.KPHI.GL.A.0014.140925T0000Z-140925T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 AM EDT WED SEP 24 2014 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...LOWER DELAWARE BAY AND THE ATLANTIC COASTAL WATERS FROM DELAWARE TO AROUND ATLANTIC CITY. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. * TIMING...GUSTS ABOVE 25 KT WILL BE POSSIBLE THROUGH THE DAY TODAY...BUT GALE CONDITIONS COULD ARRIVE AS EARLY AS THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450-242100- /O.UPG.KPHI.SC.Y.0080.140924T1000Z-140925T1000Z/ /O.NEW.KPHI.GL.W.0018.140925T0300Z-140925T1500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 355 AM EDT WED SEP 24 2014 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...ATLANTIC COASTAL WATERS FROM LONG BEACH ISLAND TO SANDY HOOK. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. * TIMING...GUSTS ABOVE 25 KT WILL BE POSSIBLE THROUGH THE DAY TODAY...BUT GALE CONDITIONS COULD ARRIVE AS EARLY AS THIS EVENING. THE STRONGEST WINDS ARE EXPECTED AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-242100- /O.EXT.KPHI.SC.Y.0080.140924T1200Z-140925T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 355 AM EDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EDT THURSDAY... * LOCATIONS...UPPER DELAWARE BAY * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING...WITH THE HIGHEST WINDS EXPECTED THIS AFTERNOON INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Sep 23, 6:01 AM EDT, 9 hours 21 minutes earlier.
Area forecast discussion, Sep 23, 6:01 AM EDT, 9 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 AM EDT TUE SEP 23 2014
.SYNOPSIS...
A HIGH WILL SLIDE EAST OVER THE REGION TODAY AND TONIGHT. TOMORROW,
A LOW IS EXPECTED TO DEVELOP OFF THE CAROLINA COAST BEFORE LIFTING
NORTHEAST INTO DELMARVA RESULTING IN INCREASED RAIN CHANCES THROUGH
THURSDAY NIGHT. A HIGH CENTERED OVER THE GREAT LAKES REGION WILL
BUILD BY FRIDAY BRINGING A RETURN OF TRANQUIL WEATHER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WILL SLIDE ACROSS THE AREA TODAY WHICH WILL KEEP THE
WEATHER QUIET. THERE IS LITTLE IN THE WAY OF LOW OR MID LEVEL
MOISTURE FORECAST TODAY, SO WE DO NOT EXPECT MUCH THICK CLOUD COVER
TODAY. WE ONLY EXPECT HIGH LEVEL CIRRUS ACROSS THE AREA AS THE UPPER
JET WILL KEEP A STREAM OF UPPER LEVEL MOISTURE ACROSS THE AREA.
HIGHS TODAY ARE A BLEND OF MIXED 925MB ECMWF TEMPS, MAV/MET MOS, AND
MOSGUIDE WHICH KEEPS EVERYONE SLIGHTLY BELOW OR RIGHT AROUND NORMAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
HIGH PRESSURE WILL SLIDE INTO NEW ENGLAND OVERNIGHT, BUT STILL NOSE
DOWN INTO THE MID-ATLANTIC AND KEEP FAIR WEATHER ACROSS OUR AREA.
THE ONLY CLOUDS WE EXPECT WILL BE THE CONTINUING HIGH LEVEL CIRRUS
OVERHEAD WHICH WILL NOT HAVE MUCH OF AN EFFECT ON THE WEATHER.
OVERNIGHT LOWS ARE A BLEND OF MAV/MET MOS AND MOSGUIDE WHICH KEEPS
EVERYONE PRETTY CLOSE TO NORMAL.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
MOST OF THE ATTENTION THROUGH THESE PERIODS IS FOCUSED ON WEDNESDAY
AND THURSDAY. MODELS TRENDED A BIT FURTHER NORTH WITH THE TRACK OF
THE SURFACE LOW. HOWEVER, THERE REMAIN SOME SIGNIFICANT DIFFERENCES
BETWEEN THE MODELS ON THE INTENSITY OF THE LOW. THE GFS BY FAR IS
SHOWING THE MOST AND FASTEST CYCLOGENESIS, WHICH WOULD MEAN MORE
IMPACTS ESPECIALLY ON OUR SOUTHERN COASTAL AND MARINE ZONES.
HOWEVER, WITH THE UPPER LEVEL TROUGH FILLING AND LIFTING THROUGH
THIS PERIOD, WOULD NOT EXPECT THE PATTERN TO SUPPORT SUCH RAPID
CYCLOGENESIS. THUS FORECAST FAVORS THE ECMWF SOLUTION, SHOWING
INSTEAD AN OPEN INVERTED SURFACE TROUGH. HOWEVER, EVEN WITH THIS
SOLUTION, THE FURTHER NORTH TRACK COULD MEAN MORE WIDESPREAD
PRECIPITATION, THUS HAVE INCREASED POPS ACROSS THE REGION, ALTHOUGH
DE AND SOUTHERN NJ ARE STILL THE FAVORED AREAS FOR RAIN.
FRIDAY THROUGH SUNDAY...AT THE SURFACE, A HIGH WILL BUILD IN OVER
THE GREAT LAKES REGION. AT THE SAME TIME IN THE UPPER LEVELS, A
VERY HIGH AMPLITUDE RIDGE WILL DEVELOP AND SLIDE EAST. THUS EXPECT
A RETURN TO TRANQUIL WEATHER. HOWEVER, WITH THE CENTER OF THE
SURFACE HIGH REMAINING NORTH OF THE REGION, WE SHOULD KEEP LOW
LEVEL EASTERLY FLOW, WHICH MAY SLIGHTLY TEMPER THE WARMING TREND.
MONDAY INTO TUESDAY...STILL CONSIDERABLE UNCERTAINTY WITH THE
TRACK AND TIMING OF A STRONG COLD FRONT. GIVEN THE STOUT HIGH THAT
WILL ALREADY BE IN PLACE, IT IS UNCERTAIN IF THE FRONT WILL BE
ABLE TO PROPAGATE THIS FAR SOUTH. THUS...HAVE KEPT CLOSE TO THE
PREVIOUS FORECAST FOR NOW.
&&
.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD AS HIGH PRESSURE
BUILDS ACROSS THE AREA. WE ONLY EXPECT HIGH LEVEL CIRRUS THROUGH
TODAY AND TONIGHT.
WINDS WILL BE MOSTLY NORTHWEST TO NORTH TO START OUT, THEN BECOME
MORE NORTHEAST TO EAST LATER TODAY INTO TONIGHT AS HIGH PRESSURE
SLIDES ACROSS THE AREA TODAY, THEN INTO NEW ENGLAND TONIGHT.
OVERALL, WIND SPEEDS WILL BE FAIRLY LIGHT, GENERALLY 5-8 KNOTS OR
LESS.
OUTLOOK...
WEDNESDAY AND THURSDAY...MVFR CEILINGS ARE POSSIBLE OVER MUCH OF
THE REGION AS A LOW PASSES JUST EAST OF THE REGION. THE TERMINALS
EXPECTED TO HAVE THE LONGEST AND MOST SIGNIFICANT IMPACTS ARE KMIV
AND KACY WHICH MAY SEE IFR CEILINGS AT TIMES. KABE AND KRDG WILL
LIKELY ONLY SEE MVFR CEILINGS FOR A PORTION OF THIS PERIOD, WITH
BREAKS OF VFR CONDITIONS. OCCASIONAL MVFR VISIBILITIES WITH -RA
ARE ALSO POSSIBLE.
FRIDAY AND SATURDAY...MOSTLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
WINDS HAVE DROPPED BELOW ADVISORY FOR ALL AREAS, SO THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED. SUB- ADVISORY CONDITIONS WILL
REMAIN FOR THE REMAINDER OF TODAY INTO TONIGHT AS HIGH PRESSURE
MOVES ACROSS THE AREA AND INTO NEW ENGLAND. THE PRESSURE GRADIENT
WILL BEGIN TO TIGHTEN BETWEEN THE HIGH TO OUR NORTH AND A
DEVELOPING AREA OF LOW PRESSURE TO OUR SOUTH OVERNIGHT TONIGHT
INTO EARLY WEDNESDAY MORNING. CONDITIONS WILL BEGIN TO APPROACH
ADVISORY LEVELS ONCE AGAIN BY THE PRE-DAWN HOURS WEDNESDAY.
OUTLOOK...
WEDNESDAY AND THURSDAY...SCA CONDITIONS (BOTH WINDS AND SEAS) ARE
EXPECTED. AN SCA FOR THESE PERIODS HAS NOW BEEN ISSUED. IN
ADDITION, ON THE SOUTHERN OCEAN WATERS, COULD SEE A FEW GUSTS NEAR
OR AT GALE CONDITIONS, BUT CONFIDENCE IS TOO LOW TO ISSUE A GALE
WATCH AT THIS TIME.
FRIDAY...SEAS SLOWLY DECREASING BELOW 5 FT THROUGH THE DAY.
SATURDAY...CONDITIONS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA.
&&
.TIDES/COASTAL FLOODING...
INCREASING ON SHORE FLOW ASSOCIATED WITH A LOW MOVING NORTH ALONG
THE COAST, COMBINED WITH HIGHER ASTRONOMICAL TIDES ASSOCIATED WITH
THE NEW MOON WILL MEAN WATER LEVELS WILL APPROACH MINOR COASTAL
FLOODING CRITERIA WITH THE HIGH TIDE CYCLE ON WEDNESDAY NIGHT.
HOWEVER, AT THIS TIME, GUIDANCE SHOWS LEVELS STAYING JUST BELOW
MINOR FLOODING, SO WILL ONLY MENTION IN THE HWO FOR NOW.
&&
.RIP CURRENTS...
AN ENHANCED RIP CURRENT RISK IS LIKELY WEDNESDAY INTO THURSDAY
WITH GUSTY WINDS AND INCREASING WAVE HEIGHTS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM WEDNESDAY TO 6 AM EDT THURSDAY
FOR ANZ430-431-450>455.
&&
SYNOPSIS...JOHNSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...JOHNSON
AVIATION...JOHNSON/ROBERTSON
MARINE...JOHNSON/ROBERTSON
TIDES/COASTAL FLOODING...JOHNSON
RIP CURRENTS...JOHNSONHazardous weather outlook, Sep 23, 3:59 AM EDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 AM EDT TUE SEP 23 2014 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>019-PAZ054- 055-060>062-070-071-101>106-240800- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 359 AM EDT TUE SEP 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ014-020>027-240800- KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 359 AM EDT TUE SEP 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WATER LEVELS COULD APPROACH MINOR COASTAL FLOODING LEVELS WITH THE WEDNESDAY NIGHT HIGH TIDE CYCLE ALONG THE ATLANTIC COAST AND DELAWARE BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-240800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 AM EDT TUE SEP 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN OCCASIONAL GUST NEAR GALE CONDITIONS IS POSSIBLE WEDNESDAY INTO THURSDAY ESPECIALLY ON THE ATLANTIC COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 9:28 PM EDT | Small Craft Advisory | PHI | 9 hr | |
| Sep 23, 5:58 AM EDT | Small Craft Advisory | PHI | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.